# SDR SWAA2024080703713

- Difficulty date: June 19, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 66,603 hours, 39,888 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Deteriorated
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED LINNING ENTRY DOOR NUT ON ASSIST HANDLE AT FWD GALLEY AREA (4 EA) 2024-404814<[01] REPLACED LINNING ENTRY DOOR NUT ON ASSIST HANDLE AT FWD GALLEY AREA (4 EA) IAW B737-700 AMM 52-11-31-400-802 STEP 3. ITEM G. (2);[02] TASK CARD COMPLETE.
